MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument

Bard Peripheral Vascular, Inc. EnCor Biopsy Probe; Biopsy Instrument
Catalog Number ECP0110GV
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using encor probe device.During the procedure, it was reported that the patient experienced significant bleeding with blood leakage noted at the needle connection site.The procedure was completed using another device.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using encor probe device.During the procedure, it was reported that the patient experienced significant bleeding with blood leakage noted at the needle connection site.The procedure was completed using another device.However, the current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 10gv encor biopsy probe complete sample trap assembly and saline cap were received for evaluation.During visual evaluation, the device was received with the tip protector attached to the needle.The encor biopsy probe had what appeared to be blood residue throughout the entire device.The probe gears appeared to have residue.The probe body was to be rotated, however due to the blood residue no cracks could not be found.No cracks were observed on the probe body.It was observed that the aperture was received partially open.No other anomalies were noted.Prior to functional testing, the probe cannula pathway was cleared.The probe cutter was manually retracted, and a mandrel was inserted into the probe cannula pathway; and tissue was not noted within.Gears were able to move freely, and aperture was able to open without issue.Upon functional testing, an in house encor enspire system was used for functional testing.The probe was loaded into the in house driver and calibrated successfully.A maximum vacuum test was performed with the cutter at the half-sample position and met the minimum specification.A vacuum differential test was also performed and met the minimum specification.The probe was then inserted into a piece of beef, and around-the-clock sampling was conducted.During each sampling cycle, the aperture opened, the sample was cut, and the tissue sample was successfully deposited into the sample tray.The probe successfully obtained six samples.No error messages were displayed on the console during testing, and no unusual noises were noted throughout the evaluation.The probe tip was placed vertically into a beaker of water and vacuum was applied.The water was able to be sucked up into the sample chamber.The probe was removed, and no leaks were identified around the gears or sample chamber/probe connection point.Dried blood particles were noted near the gears of the driver.Therefore, the investigation is confirmed for the reported leak as there is evidence of a blood leak and tracking along the outer housing of the probe, probe gears, and within the cavity/base of the probe body.The root cause could not be determined as the device functioned as intended and the leak could not be replicated.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
EnCor Biopsy Probe
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
AUSA Medical Devices Pvt Ltd
15b bommasandra indl area
hosur road, attibele hobli
anekal taluk, bangalore 560 9 99
IN   560 999
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key24329944
Report Number2020394-2026-00253
Device Sequence Number5018270
Product Code KNW
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECP0110GV
Device Lot NumberVTKRG002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown